Loading interface...

Aglonim P (500/100 mg) Tablet

Manufactured byAglowmed Pharmaceuticals Ltd.
ContainsParacetamol (500 mg) + Nimesulide (100 mg)
Description
Aglonim P (500/100 mg) Tablet is a painkiller medicine that consists of Paracetamol and Nimesulide. It is used in the treatment of pain and fever. It is also used to provide relief from headaches, toothaches, sprains, and strains. It works by blocking pain signals to the brain and preventing the release of prostaglandins -chemical substances in the body that cause pain, swelling and fever. Aglonim P (500/100 mg) Tablet can cause side effects like nausea, vomiting, stomach discomfort, etc. Consult your doctor if these side effects persist or worsen. Avoid doing activities like driving vehicles and operating machines after taking this medicine as it can make you dizzy. Do not take this medicine if you are allergic to it. Aglonim P (500/100 mg) Tablet can be taken with or without food or as prescribed by your doctor. Take this medicine at the same time every day so that a constant level of medicine can be maintained in your body. Complete the whole treatment with this medicine for better results. Aglonim P (500/100 mg) Tablet is not recommended for children less than 12 years of age. Inform your doctor of all your current medicines and conditions like liver or kidney problems if any. Your dose can be adjusted in such cases to avoid side effects. If you are pregnant or breastfeeding, consult your doctor before taking this medicine.

Side effects

Major & minor side effects for Aglonim P (500/100 mg) Tablet

  • Nausea or vomiting
  • Allergic skin reaction
  • Gastric ulcer
  • Bloody and cloudy urine
  • Anaemia
  • Fatigue
  • Stomach discomfort and cramps
  • Dizziness
  • Heartburn

Uses of Aglonim P (500/100 mg) Tablet

What is it prescribed for?

  • Fever and Pain
  • Primary Dysmenorrhea
Read More
Concerns

Commonly asked questions

  • How long does it take for this medicine to take effect?
    Aglonim P (500/100 mg) Tablet provides relief from pain and cramps within 1 hour after taking it.
  • How long do the effects of this medicine last?
    The duration of action of Aglonim P (500/100 mg) Tablet is about 6 hours.
  • Is it safe to consume alcohol while taking this medicine?
    Consumption of alcohol is not recommended during treatment with Aglonim P (500/100 mg) Tablet due to the increased risk of serious side effects such as dizziness, fatigue, weakness, nausea, etc.
  • Is this a habit forming medicine?
    No habit-forming tendencies were reported for Aglonim P (500/100 mg) Tablet.
  • Can this medicine be taken during pregnancy?
    Aglonim P (500/100 mg) Tablet is not recommended to be taken in pregnancy as it may harm your foetus. Discuss all the risks and benefits with your doctor before taking this medicine.
  • Can this medicine be taken while breast-feeding?
    Aglonim P (500/100 mg) Tablet is not recommended if you are breastfeeding as this medicine is passed into the breast milk. Consult your doctor to understand all the risks and benefits of this medicine before taking it.

Allergy

Aglonim P (500/100 mg) Tablet is not recommended for use if you are allergic to it. Seek immediate medical attention if you notice any symptoms such as skin rash, swelling and/or itching (especially in the face, lips, throat), breathing difficulty, etc.

Analgesic Nephropathy

Analgesic nephropathy involves damage within the internal structures of your kidney caused by long-term use of analgesics (pain medicines). Aglonim P (500/100 mg) Tablet is not recommended for use in such cases as it is also a painkiller that may further damage your kidneys.

Liver disease

Aglonim P (500/100 mg) Tablet is not recommended if you have liver problems as this medicine is broken down and absorbed in the liver. Therefore, if you taking large amounts of this medicine, can damage your liver.
Warnings for special population

Pregnancy

Aglonim P (500/100 mg) Tablet is not recommended to be taken in pregnancy as it may harm your foetus. Discuss all the risks and benefits with your doctor before taking this medicine.

Breast-feeding

Aglonim P (500/100 mg) Tablet is not recommended if you are breastfeeding as this medicine is passed into the breast milk. Consult your doctor to understand all the risks and benefits of this medicine before taking it.
General warnings

Chronic malnutrition

Aglonim P (500/100 mg) Tablet should be used with extreme caution if you have malnourishment. In such cases, the medicine is poorly absorbed, leading to the accumulation of unused medicine in your blood. Your doctor may adjust the dose of this medicine or prescribe a suitable alternative based on your condition.

Gastro-intestinal bleeding

Aglonim P (500/100 mg) Tablet may cause severe gastrointestinal (stomach and intestines) bleeding and perforation (holes) after prolonged usage. This risk is especially higher if you are old or have a history of gastrointestinal problems. Your doctor may adjust the dose of this medicine or prescribe a suitable alternative based on your condition.

Heart disease

Aglonim P (500/100 mg) Tablet should be used cautiously if you have heart or heart valve conditions as it may increase your blood pressure and affect other functions of your heart. Your doctor may suggest tests to monitor your heart functioning. Also, he may adjust the dose of this medicine or prescribe a suitable alternative based on your condition.

Use in elderly people

Aglonim P (500/100 mg) Tablet should be used with caution in old people due to an increased risk of developing side effects. This age group also often have pre-existing conditions, increasing the risk of developing side effects.

Use in children

Aglonim P (500/100 mg) Tablet is not recommended for use in children under the age of 12 years as the safety and efficacy of this medicine has not been established for this age group.

Missed Dose

Take the missed dose of Aglonim P (500/100 mg) Tablet as soon as you remember. If it is almost time for your next dose, skip the missed dose. Do not double your dose to make up for the missed one.

Overdose

Seek emergency medical treatment in case of an overdose of Aglonim P (500/100 mg) Tablet.
All drugs interact differently for person to person. You should check all the possible interactions with your doctor before starting any medicine.
Interaction with Alcohol

Description

N/A

Instructions

Consumption of alcohol is not recommended during treatment with Aglonim P (500/100 mg) Tablet due to the increased risk of serious side effects such as dizziness, fatigue, weakness, nausea, etc.
Interaction with Medicine

Carbamazepine

Ketoconazole

Methotrexate

Phenytoin

Warfarin

Sodium Nitrite

Leflunomide

Prilocaine

Amoxicillin and Clavulanic Acid

Disease interactions

Liver disease

Aglonim P (500/100 mg) Tablet should be used with caution if you have liver problems as it may cause liver damage. This medicine breaks down in the liver and is excreted through urine. Your doctor may adjust the dose of this medicine or prescribe a suitable alternative based on your condition.
Food interactions
Information not available.
Lab interactions

5-HIAA Urine Test

5-HIAA urine test measures the amount of serotonin (a key hormone that stabilizes your mood, feelings of well-being, and happiness) in your body. You may get a false-positive result for this test while taking Aglonim P (500/100 mg) Tablet. Inform your doctor and lab technician about all your current medicines before undergoing any lab test.
Take Aglonim P (500/100 mg) Tablet with or without food. Drink plenty of water to avoid stomach irritation. Do not break, crush or chew the tablets. Do not take in larger doses than prescribed by your doctor. Avoid consuming alcohol with this medicine as it can worsen your dizziness. Keep this medicine away from children and pets. If your condition does not get better in one week or is associated with fever, rash, or breathing difficulty, consult your doctor.
Miscelleneous

Can be taken with or without food, as advised by your doctor

To be taken as instructed by doctor

May cause sleepiness

How it works
Aglonim P (500/100 mg) Tablet is composed of paracetamol and nimesulide. Paracetamol increases the pain threshold and decreases swelling. It also brings down elevated body temperature by acting on heat regulatory centres in the brain. Nimesulide blocks the action of certain natural substances that are responsible for causing pain and inflammation.
Legal Status

Approved

Unknown

Unknown

Unknown

Classification

Category

Analgesic combinations, Analgesic antipyretic combinations

Schedule

Schedule H

European Medicines Agency. 2021. Nimesulide - European Medicines Agency. [online] Available at: < [Accessed 4 October 2021].

https://www.ema.europa.eu/en/medicines/human/referrals/nimesulide-1>

Salvavidaspharma.com. 2021. Nimesulide & Paracetamol Tablets – Salvavidas Pharmaceutical. [online] Available at: < [Accessed 4 October 2021].

http://www.salvavidaspharma.com/product/nimesulide-paracetamol-tablets/>

Hpra.ie. 2021. [online] Available at: < [Accessed 4 October 2021].

https://www.hpra.ie/img/uploaded/swedocuments/7fbc1048-646d-456d-90c0-18da7ec8c42f.pdf>
Loading related questions...
Something doesn’t feel right?
Report an error

Information on this page was last updated on 12 Oct 2021

Disclaimer

We’ve made all possible efforts to ensure that the information provided here is accurate, up-to-date and complete, however, it should not be treated as a substitute for professional medical advice, diagnosis or treatment. Practo only provides reference source for common information on medicines and does not guarantee its accuracy or exhaustiveness. The absence of a warning for any drug or combination thereof, should not be assumed to indicate that the drug or combination is safe, effective, or appropriate for any given patient. Practo does not assume any responsibility for any aspect of healthcare administered with the aid of information provided above. If you have any doubts about your medication then we strongly recommend that you consult with your doctor, nurse or healthcare provider. See detailed T&C here.